# SDR ASAA0380055

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 9937467525
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT NR 5 SLAT NR 13 TRACK DOOR IS CRACKED.  REPLACED TRACK DOOR PER BAC DWG 9937467.  (M)
